# SDR COM60497

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Condition: Defective
- Location: Rt Bleed Air
- Part time: 504 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT DUCT MESSAGE CAME ON 3 TIMES.  REPLACED THE BLEED AIR LEAK CONTROL UNIT.
